# SDR AALA202002049002

- Difficulty date: January 19, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 22,704 hours, 9,019 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Lever
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT NOT GROUNDED: INFO ITEM: ENG THR LEVER NOT SET MESSAGE ON TAKEOFF ROLL. REJECTED TAKEOFF BELOW 60 KTS. RESET PER QRH AND MOC. CONFERRED WITH MOC - CONFIG WARNING SUCCESSFULLY RESET. NO ACTION REQ, OK FOR SERVICE.
